MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 29462
Medical Device Problem Codes Break (1069); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is an estimated date based off the aware date as the exact event date was not reported.
 
Event or Problem Description
It was reported that the guidewire covering became separated from the wire.A 180cmx150cmx10 renegade hi-flo fathom system was selected for use.During removal from the protective packaging holder, it was noted that the guidewire covering became separated from the wire.The microcatheter and wire were also stuck in the holder.No patient complications were reported.
 
Additional Manufacturer Narrative
B3: date of event is an estimated date based off the aware date as the exact event date was not reported.Device evaluated by mfr: the device was returned for evaluation.Analysis of the tip, inner/outer shaft, and hub/strain relief included microscopic and visual inspection.Inspection revealed an outer shaft separation 22mm from the strain relief, shaft buckling 10mm from the strain relief, and the inner shaft was stretched between the fracture faces.Inspection of the rest of the device found no other damage or defect.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO FATHOM SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10311224
Report Number2134265-2020-09714
Device Sequence Number19679258
Product Code KRA
UDI-Device Identifier08714729790877
UDI-Public08714729790877
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2022
Device Model Number29462
Device Catalogue Number29462
Device Lot Number0024233847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2020
Initial Date Received by Manufacturer 07/11/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1